African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

A new approach to homotopy perturbation method for solving systems of Volterra integral equations of first kind

M. S. Ahamed
  • M. S. Ahamed
  • Department of Mathematics, Rajshahi University of Engineering and Technology, Rajshahi-6204, Bangladesh.
  • Google Scholar
M. Kamrul Hasan
  • M. Kamrul Hasan
  • Department of Mathematics, Rajshahi University of Engineering and Technology, Rajshahi-6204, Bangladesh.
  • Google Scholar
M. S. Alam
  • M. S. Alam
  • Department of Mathematics, Rajshahi University of Engineering and Technology, Rajshahi-6204, Bangladesh.
  • Google Scholar


  •  Received: 18 May 2017
  •  Accepted: 07 July 2017
  •  Published: 31 August 2017

How to cite this article

APA /
Ahamed, M. S., Hasan, M. K., & Alam, M. S. (2017). A new approach to homotopy perturbation method for solving systems of Volterra integral equations of first kind. African Journal of Mathematics and Computer Science Research, 10(3), 18-23.
Chicago /
M. S. Ahamed, M. Kamrul Hasan and M. S. Alam. "A new approach to homotopy perturbation method for solving systems of Volterra integral equations of first kind." African Journal of Mathematics and Computer Science Research 10, no. 3 (2017): 18-23.
MLA /
M. S. Ahamed, M. Kamrul Hasan and M. S. Alam. "A new approach to homotopy perturbation method for solving systems of Volterra integral equations of first kind." African Journal of Mathematics and Computer Science Research 10.3 (2017): 18-23.